# SDR 0202516642

- Difficulty date: July 28, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 76,204 hours, 16,985 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, AN ELECTRICAL FUME EMITTED IN THE UPPER DECK.  PULLED UPPER DECK GALLEY CIRCUIT BREAKERS AND AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  VISUALLY INSPECTED AND OPERATIONALLY CHECKED UPPER DECK WITH NO FAULTS FOUND.
